Alert archive / Tennessee / High Wind Warnings in 2006

High Wind Warning 2, NWS Morristown, TN

November 15, 20069 counties in Tennessee; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this high wind warning at Nov 15, 2006, 4:11 AM EST for 9 counties in Tennessee; Cherokee County, Clay County, North Carolina. It took effect at Nov 15, 2006, 1:00 PM EST. It was in force for 15 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 15, 2006, 4:11 AM EST (09:11 UTC)
In effect from
Nov 15, 2006, 1:00 PM EST
Expired
Nov 16, 2006, 4:00 AM EST
In force
15 hr
Issued by
NWS Morristown, TN

Counties Cherokee County, NC, Clay County, NC, Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Polk County, TN, Sevier County, TN, Unicoi County, TN

The radar

The Knoxville radar (KMRX), 48 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 7:30 PM ESTFLASH FLOOD10 N Mars Hill, TNTREES AND POWERLINES DOWN IN WOLF LAUREL AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1773 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMRX 150911
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
411 AM EST WED NOV 15 2006

...HIGH WINDS IN THE TENNESSE AND NORTH CAROLINA MOUNTAINS TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS TENNESSEE AND
KENTUCKY THROUGH TONIGHT. AS THE SYSTEM APPROACHES THE
AREA...SOUTH TO SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON. HIGH
WINDS CAN BE EXPECTED IN THE MOUNTAINS...WITH STRONG WINDS IN THE
CUMBERLAND PLATEAU AND SOUTHWEST VIRGINIA. THE WINDS ARE EXPECTED
TO DIMINSH EARLY THURSDAY MORNING.

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-152100-
/O.NEW.KMRX.HW.W.0002.061115T1800Z-061116T0900Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
411 AM EST WED NOV 15 2006

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST
THURSDAY. 

WINDS FROM THE SOUTH TO SOUTHEAST WILL INCREASE TO 30 TO 40 MPH
WITH GUSTS TO 50 MPH THIS AFTERNOON...AND CONTINUE THROUGH 4 AM
TONIGHT. SOME LOCATIONS ON SOUTHERN OR EASTERN FACING SLOPES MAY
SEE WIND GUSTS AS HIGH AS 55 MPH.

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER
OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH
PROFILE VEHICLES.

$$

TNZ012>014-035-081-082-098-VAZ001-002-005-006-008-152100-
/O.NEW.KMRX.WI.Y.0013.061115T1800Z-061116T0900Z/
SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-SEQUATCHIE-BLEDSOE-MARION-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
WARTBURG...DUNLAP...PIKEVILLE...JASPER...JONESVILLE...WISE...
GATE CITY...LEBANON...ABINGDON
311 AM CST WED NOV 15 2006 /411 AM EST WED NOV 15 2006/

...WIND ADVISORY IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 4 AM EST /3 AM CST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 4 AM EST /3 AM CST/ THURSDAY. 

WINDS FROM THE SOUTH TO SOUTHEAST WILL INCREASE THIS AFTERNOON TO
25 TO 35 MPH. LOCATIONS ON SOUTHERN OR EASTERN FACING SLOPES COULD
SEE WIND GUSTS TO AROUND 45 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING.

$$
3 follow-up statements
000 
WWUS74 KMRX 152058
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
358 PM EST WED NOV 15 2006

...HIGH WINDS IN THE TENNESSEE AND NORTH CAROLINA MOUNTAINS
TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS TENNESSEE AND
KENTUCKY THROUGH TONIGHT. AS THE SYSTEM MOVES BY TO THE WEST STRONG
SOUTH TO SOUTHEAST WINDS WILL CONTINUE OVERNIGHT. HIGH WINDS CAN BE
EXPECTED IN THE MOUNTAINS...WITH STRONG WINDS ALSO AT THE HIGHER
ELEVATIONS IN SOUTHWEST VIRGINIA. THE WINDS ARE EXPECTED TO
DIMINISH EARLY THURSDAY MORNING.

TNZ012>014-035-081-082-098-152200-
/O.CAN.KMRX.WI.Y.0013.000000T0000Z-061116T0900Z/
SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-SEQUATCHIE-BLEDSOE-MARION-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
WARTBURG...DUNLAP...PIKEVILLE...JASPER
258 PM CST WED NOV 15 2006 /358 PM EST WED NOV 15 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. WINDS ACROSS THE CUMBERLAND PLATEAU ARE EXPECTED TO STAY
IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 MPH.

$$

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-160500-
/O.CON.KMRX.HW.W.0002.000000T0000Z-061116T0900Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
358 PM EST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY FOR
THE EASTERN TENNESSEE MOUNTAINS...AND THE HIGHER ELEVATIONS OF
SOUTHWEST NORTH CAROLINA. WINDS FROM THE SOUTH TO SOUTHEAST WILL
CONTINUE AT 30 TO 40 MPH WITH GUSTS TO 50 MPH LATE THIS
AFTERNOON...AND CONTINUE THROUGH 4 AM TONIGHT. SOME LOCATIONS ON
SOUTHERN OR IN THE WESTERN FOOTHILLS MAY SEE WIND GUSTS AS HIGH AS
60 MPH LATE THIS AFTERNOON AND EVENING.

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER
OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH
PROFILE VEHICLES.

$$

VAZ001-002-005-006-008-160500-
/O.CON.KMRX.WI.Y.0013.000000T0000Z-061116T0900Z/
LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...JONESVILLE...WISE...GATE CITY...
LEBANON...ABINGDON
358 PM EST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY FOR THE
HIGHER ELEVATIONS OF SOUTHWEST VIRGINIA. WINDS FROM THE SOUTH TO
SOUTHEAST WILL CONTINUE LATE THIS AFTERNOON AND TONIGHT FROM 25 TO
35 MPH. LOCATIONS ON SOUTHERN OR EASTERN FACING SLOPES COULD SEE
WIND GUSTS TO AROUND 45 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING.

$$

TD
000 
WWUS74 KMRX 160318
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1018 PM EST WED NOV 15 2006

...HIGH WINDS IN THE TENNESSEE AND NORTH CAROLINA MOUNTAINS
TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS TENNESSEE AND
KENTUCKY OVERNIGHT. AS THE SYSTEM MOVES BY TO THE WEST STRONG SOUTH TO
SOUTHEAST WINDS WILL CONTINUE OVERNIGHT. HIGH WINDS CAN BE EXPECTED
IN THE MOUNTAINS...WITH STRONG WINDS ALSO AT THE HIGHER ELEVATIONS
IN SOUTHWEST VIRGINIA. THE WINDS ARE EXPECTED TO DIMINISH EARLY
THURSDAY MORNING.

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-160900-
/O.CON.KMRX.HW.W.0002.000000T0000Z-061116T0900Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
1018 PM EST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. 

STRONG SOUTHEAST TO SOUTH WINDS WILL CONTINUE OVERNIGHT...WITH
SPEEDS OF 25 TO 40 MPH AND GUSTS AS HIGH AS 40 TO 60 MPH. THE WINDS
SHOULD GRADUALLY DECREASE BY AND AFTER 4 AM EST THURSDAY. 

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER
OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH
PROFILE VEHICLES.

$$

VAZ001-002-005-006-008-160900-
/O.CON.KMRX.WI.Y.0013.000000T0000Z-061116T0900Z/
LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...JONESVILLE...WISE...GATE CITY...
LEBANON...ABINGDON
1018 PM EST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. 

STRONG SOUTHEAST TO SOUTH WINDS WILL CONTINUE OVERNIGHT...WITH
SPEEDS OF 15 TO 30 MPH AND GUSTS AS HIGH AS 40 MPH AT TIMES.
THE WINDS SHOULD GRADUALLY DECREASE BY AND AFTER 4 AM EST
THURSDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING.

$$

TG
000 
WWUS74 KMRX 160900
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
400 AM EST THU NOV 16 2006

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-161000-
/O.EXP.KMRX.HW.W.0002.000000T0000Z-061116T0900Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
400 AM EST THU NOV 16 2006

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

$$

VAZ001-002-005-006-008-161000-
/O.EXP.KMRX.WI.Y.0013.000000T0000Z-061116T0900Z/
LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...JONESVILLE...WISE...GATE CITY...
LEBANON...ABINGDON
400 AM EST THU NOV 16 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Nov 15, 3:13 AM EST, 58 minutes earlier.

Area forecast discussion, Nov 15, 3:13 AM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
313 AM EST WED NOV 15 2006

.SHORT TERM (TODAY THROUGH FRIDAY)...
SYNOPSIS...A STRONG LOW PRESSURE SYSTEM IS NOW TAKING SHAPE OVER
OKLAHOMA. ISENTROPIC LIFT AND WARM ADVECTION AHEAD OF THE SYSTEM IS
BRINGING SOME LIGHT TO MODERATE PRECIP THIS MORNING. PRECIP
INTENSITY AND COVERAGE WILL INCREASE AS THE LOW MOVES CLOSER...AS
THE LOW LEVEL JET AND UPPER DIVERGENCE STRENGTHEN QUICKLY THIS
AFTERNOON. THE MODELS HAVE SOME SLIGHT DIFFERENCES IN THE
QPF...AMOUNT OF INSTABILITY...AND THE TIMING OF THE SYSTEM. OVERALL THE
GFS IS PREFERED BUT WITH SLIGHTLY LOWERED QPF AMOUNTS DUE TO
CONVECTIVE FEEDBACK IN THE MODEL. GFS IS FASTER TO END
PRECIP...BRINGING THE DRY SLOT OVERHEAD BY 06Z. MOISTURE WRAPPING
AROUND THE DEPARTING LOW WILL KEEP A CHANCE OF PRECIP THROUGH
THURSDAY NIGHT...WITH COLD ADVECTION IN THE AFTERNOON AND EVENING
CHANGING THE PRECIP TO LIGHT SNOW/FLURRIES MAINLY ABOVE 3000 FT.

WINDS...BOTH THE NAM AND THE GFS SHOW A SOUTH TO SOUTHEASTERLY 850
MB JET OF 45 TO 55 KTS FROM 18Z TODAY THROUGH 09Z TONIGHT. THUS
WILL HAVE A HIGH WIND WARNING FOR THE MOUNTAINS OF TN AND EXTREME
SW NC IN THAT TIME FRAME. WILL HAVE A WIND ADVISORY FOR THE
CUMBERLAND PLATEAU COUNTIES AND IN SW VA FOR THE SAME PERIOD.

THUNDERSTORMS/SEVERE POTENTIAL...SPC HAS MOVED THE SLIGHT RISK AREA
INTO THE CENTRAL VALLEY. GIVEN THE STRONG DYNAMICS AND SHEAR WITH
THIS SYSTEM...SEVERE WEATHER IS CERTAINLY POSSIBLE...BUT THE BEST
INSTABILITY REMAINS TO OUR SOUTH. THE NAM AND GFS BRING SOME
ELEVATED INSTABILITY (FOR A PARCEL LIFTED FROM THE 850 MB LEVEL)
INTO OUR SOUTHERN COUNTIES THIS AFTERNOON...THE NAM MUCH MORE SO
THAN THE GFS. WILL INCREASE THE MENTION OF THUNDER IN THE SOUTH TO
CATEGORICAL BUT KEEP THE CENTRAL VALLEY AREAS WITH A CHANCE
MENTION AND NO MENTION IN THE NORTHEAST.

POP/QPF...HEAVIEST PRECIP WILL BE IN EXTREME SE TN AND SW NC THIS
AFTERNOON...IN THE AREA NEAREST THE INSTABILITY AND WHERE 850 MB
THETA-E ADVECTION IS STRONGEST. THE GFS ACTUALLY DEVELOPS A
SECONDARY LOW OVER SW NC AT 00Z...BUT THIS IS MAY BE DUE TO
CONVECTIVE FEEDBACK IN THE MODEL. WILL TONE DOWN THE GFS QPF
AMOUNTS...BUT STORM TOTAL RAINFALL AMOUNTS OVER 3 INCHES WILL
STILL BE POSSIBLE. WILL ISSUE AN SPS FOR THIS AREA. POPS BEGIN TO
DECREASE AFTER MIDNIGHT TONIGHT. GFS IS FASTER TO END PRECIP THAN
THE NAM...BRINGING THE DRY SLOT OVERHEAD BY 06Z. MOISTURE WRAPPING
AROUND THE DEPARTING LOW WILL KEEP A CHANCE OF PRECIP THROUGH
THURSDAY NIGHT...WITH COLD ADVECTION IN THE AFTERNOON AND EVENING
CHANGING THE PRECIP TO LIGHT SNOW/FLURRIES MAINLY ABOVE 3000 FT.

.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...
NO CHANGES NEEDED. AN UPPER LEVEL TROUGH WILL BRING A SHOT OF
COLDER AIR TO THE AREA ON SUNDAY. MOISTURE IS VERY LIMITED WITH A
WEST TO NORTHWEST FLOW AHEAD OF THE TROUGH...SO THERE WILL BE
LITTLE TO NO PRECIP.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN  58  47  47  35 / 100  80  40  20
KNOXVILLE MCGHEE TYSON AIRPORT, TN  57  47  47  35 / 100 100  40  20
OAK RIDGE, TN  55  47  47  35 / 100 100  40  20
TRI CITIES AIRPORT, TN  57  46  46  32 / 100 100  50  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING FROM 1 PM WEDNESDAY TO 4 AM THURSDAY FOR THE
     FOLLOWING ZONES: CHEROKEE...AND CLAY.

TN...WIND ADVISORY FROM 1 PM WEDNESDAY TO 4 AM THURSDAY FOR THE
     FOLLOWING ZONES: BLEDSOE...CAMPBELL...CLAIBORNE...MARION...
     MORGAN...SCOTT TN...AND SEQUATCHIE.

     HIGH WIND WARNING FROM 1 PM WEDNESDAY TO 4 AM THURSDAY FOR THE
     FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY
     MOUNTAINS...EAST POLK...JOHNSON...SEVIER SMOKY MOUNTAINS...
     SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...
     AND UNICOI.

VA...WIND ADVISORY FROM 1 PM WEDNESDAY TO 4 AM THURSDAY FOR THE
     FOLLOWING ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...AND
     WISE.

&&

DGS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 4:11 AM ESTWind AdvisoryMRXBledsoe, Campbell, Claiborne, Marion, Morgan, Scott and 1 more24 hr

Nearby

High Wind Warnings in Tennessee, 2006High Wind Warnings in North Carolina, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.